# SDR 97ZZZX4270

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13378
- Make and model: Cessna 172M
- Aircraft serial: 17262714
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105224
- Condition: Frayed
- Location: Lt Aileron
- Part time: 4,101 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRIMARY AILERON CABLE WAS FOUND FRAYED DURING ROUTINE INSPECTION.  SEVERAL HARD TO SEE AREAS OF CABLE WERE FRAYED (TOTAL TIME ON CABLE 4,101.1 HOURS.  SUBMITTER RECOMMENDED CABLES BE REPLACED ON A TIME CHANGE BASIS, CABLE PN 0510105-224.
